# SDR YENA201905240287

- Difficulty date: May 24, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N929JB
- Make and model: Airbus A321-231
- Aircraft serial: 6031
- Aircraft time: 22,196 hours, 4,267 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 6110, SAN-LAX. FLIGHT ATTENDANTS DEPARTING AIRCRAFT REPORTED STRONG ODOR/FUMES (DIRTY SOCK) ON DESCENT. MANY PAX ALSO REPORT SMELL. ( PACK-SINGLE - (N703 AND UP)(SPEEDBRAKES OK) ); R & R RECIRCULATION FILTER IAW AMM 21-21-41. OPS CHECK OK RUN BOTH ENGINES WITH AIRSTART. NO SMELL DETECTED THIS TIME. THIS CLEARS MDDR 388879 MX-4 UPDATED PLACARD REMOVED. C/W INDO NOTICE 2017 T015 SEC B LEVEL 2 ODOR AIRCRAFT IS OK FOR SERVICE.
